U.S. doctors online nowAsk doctors free
Ireland
A 58-year-old male asked:

My dr put me on 10mg elavil a tricylic antidepressants.i am lexapro (escitalopram) 20mg and remeron 30.mg. i suffer from g a d.are these o k together. thanks?

2 doctor answers2 doctors weighed in
Dr. Rick Barnett
Clinical Psychology 18 years experience
Not recommended...: The Mirtazapine (Remeron) is fine. Elavil (amitriptyline) oral and Lexapro or escitalopram oral both increase affecting serotonin levels in the blood. Too much serotonin is a potentially life-threatening situation. Severe signs and symptoms include high blood pressure and increased heart rate that lead to shock.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
MEDICATION: Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. to determine if you have a physical illness. Consult with a Clinical Psychologist for psychotherapy with ZOOM sessions. Fears and anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to elevate your immune system.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.